IJPAM: Volume 73, No. 4 (2011)

ON ${(m,(p,q),n)}$-QUASI-IDEALS IN TERNARY SEMIRINGS

Manish Kant Dubey$^1$, Anuradha$^2$
$^1$SAG, DRDO, Metcalf House
Delhi, 110054, INDIA
$^2$Department of Mathematics
University of Delhi
Delhi, 110007, INDIA


Abstract. In this paper, we introduce the notion of $(m,(p,q),n)$-quasi-ideals, $m$-right ideals, $(p,q)$-lateral ideals and $n$-left ideals of ternary semirings and prove some standard results related to the same. We also prove some results on minimal $(m,(p,q),n)$-quasi-ideals of ternary semirings.

Received: June 15, 2011

AMS Subject Classification: 16Y30, 16Y60

Key Words and Phrases: ternary semiring, quasi-ideals, minimal quasi-ideals

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2011
Volume: 73
Issue: 4